Cipro and Levaquin Ruined My Body!

by Rhonda
(Sun City Center, Fl)

Starting in 12/2003 I was given Cipro along with steroids for asthma , again my asthma returned the following month and that time I was given levaquin with a steroid shot. 5 months later as I walked across my living room my Achilles tendon popped! This was the 1at time had ever experienced anything with my tendons.



I was given Cipro 2 times again and I have suffered a second year in my Achilles tendon on my left foot and now my right foot has no range of motion even after several rounds of PT. My thumb on right hand has constant swelling and no motor control. I can't stand as I used to or hold a comb and scissors any longer, even after months of PT. .. I lost my business and my home of 12 years all because these drugs were not properly labeled. I was told because it took a couple of months after I took the antibiotic instead of right away.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video